# SDR YENA20111016360

- Difficulty date: October 16, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N607JB
- Make and model: Airbus A320-232
- Aircraft serial: 2386
- Aircraft time: 27,720 hours, 9,651 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 20414440404
- Part serial: DAA4A10781
- Condition: Failed
- Location: Weather Radar
- Part time: 27,726 hours, 9,650 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 753, JFK-CUN, AIRCRAFT DIVERTED TO MCO DUE TO WEATHER RADAR SYS INOP.  QRH RESET PROCEDURE WAS ATTEMPTED WITH NO SUCCESS.  FOUND RADAR DRIVE ANTENNA STUCK (FAIL) IN LEFT POSITION.  REMOVED AND REPLACED WEATHER RADAR DRIVE ANTENNA (7SQ) REF AMM 34-41-11.  OPS CHECK GOOD.
